Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 41, NWS St. Louis, MO

April 24, 20104 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 24, 2010, 5:51 PM CDT for 4 counties in Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 5:51 PM CDT (22:51 UTC)
Expired
Apr 24, 2010, 6:15 PM CDT
In force
24 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lincoln County, MO, Montgomery County, MO, Pike County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 3:20 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS53 KLSX 242251
SVRLSX
MOC113-139-163-219-242315-
/O.NEW.KLSX.SV.W.0041.100424T2251Z-100424T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
551 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTH CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI...
  NORTH CENTRAL WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 615 PM CDT

* AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM BELLFLOWER TO HAWK POINT...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DAVIS...OLNEY...CAVE...SILEX AND WHITESIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3926 9115 3917 9090 3889 9116 3899 9140
TIME...MOT...LOC 2251Z 216DEG 28KT 3906 9132 3899 9109
WIND...HAIL 60MPH <.75IN

$$

CARNEY
2 follow-up statements
583 
WWUS53 KLSX 242305
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT SAT APR 24 2010

MOC139-219-242315-
/O.CAN.KLSX.SV.W.0041.000000T0000Z-100424T2315Z/
WARREN MO-MONTGOMERY MO-
605 PM CDT SAT APR 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND NORTH CENTRAL
WARREN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3917 9090 3899 9107 3905 9127 3913 9127
      3926 9115
TIME...MOT...LOC 2305Z 216DEG 28KT 3917 9123 3910 9100

$$

MOC113-163-242315-
/O.CON.KLSX.SV.W.0041.000000T0000Z-100424T2315Z/
LINCOLN MO-PIKE MO-
605 PM CDT SAT APR 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND SOUTH CENTRAL PIKE
COUNTY IN NORTHEAST MISSOURI UNTIL 615 PM CDT...

AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEW HARTFORD TO DAVIS...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  SILEX AND WHITESIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3917 9090 3899 9107 3905 9127 3913 9127
      3926 9115
TIME...MOT...LOC 2305Z 216DEG 28KT 3917 9123 3910 9100
WIND...HAIL 60MPH <.75IN

$$

BRITT
463 
WWUS53 KLSX 242319
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT SAT APR 24 2010

MOC113-163-242328-
/O.EXP.KLSX.SV.W.0041.000000T0000Z-100424T2315Z/
LINCOLN MO-PIKE MO-
619 PM CDT SAT APR 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN COUNTY IN
EAST CENTRAL MISSOURI...AND SOUTH CENTRAL PIKE COUNTY IN NORTHEAST
MISSOURI HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.  A NEW SEVERE THUNDERSTORM WARNING THAT COVERS MOST OF 
PIKE COUNTY HAS BEEN ISSUED UNTIL 7 PM.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3917 9090 3899 9107 3905 9127 3913 9127
      3926 9115
TIME...MOT...LOC 2305Z 216DEG 28KT 3917 9123 3910 9100

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:37 PM CDT, 5 hours 14 minutes earlier.

Area forecast discussion, Apr 24, 12:37 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT SAT APR 24 2010

.UPDATE...
/645 AM CDT SAT APR 24 2010/

MCS RAIN MAKING MORE RAPID NWD PROGRESS THAN PREVIOUSLY THOUGHT.
NEW TIMING SHOULD BRING IT THRU MUCH OF THE FA BY 18Z...BUT
INTENSITY SHOULD LESSEN SOME AS IT MOVES NWD AS IT INCREASES ITS
DISTANCE FROM DRIVING UPPER LEVEL IMPULSE AND MOVES INTO SLIGHTLY
MORE STABLE AIR.

NEW DEVELOPMENT SHOULD OCCUR OVER MO LATER TODAY IN DIRECT
RESPONSE TO STRONG IMPULSE MOVING OVERHEAD AND WILL CONTINUE INTO
THE EVENING HOURS. WHILE THERE WILL BE SOME SEVERE THREAT WITH THE
WEAKENING MCS THIS MORNING...PARTICULARLY ALONG ITS EDGES...THE
MAIN SEVERE THREAT REMAINS LATER TODAY AND THIS EVENING...ROUGHLY
ALONG AND TO THE RIGHT OF THE PATH OF THE TRIPLE POINT.

TES
&&

.DISCUSSION...
/440 AM CDT SAT APR 24 2010/

CURRENTLY WE ARE IN AN INTERIM BETWEEN EPISODES OF PCPN...WITH THE
NEXT MAJOR WAVE OF PCPN HAVING ALREADY FORMED OVER ERN TX AND IS
RACING NEWD INTO AR ATTM. MOST MODELS HAVE AN EXCELLENT HANDLE ON
THIS...WHICH IS A RESPONSE TO A STRONG IMPULSE ROTATING AROUND UPR
LO BASED IN WRN KS...AND THE NRN EDGE OF THIS PCPN SHOULD REACH
THE MO RIVER BY MIDDAY AS THIS RIDES AN AREA OF VERY STRONG AND
DEEP LIFT. WHILE ALL AREAS OF THE FA WILL SEE RAIN TODAY...THE
SEVERE THREAT SHOULD LARGELY BE CONFINED TO THE STL METRO AREA AND
POINTS TO THE S AND E. OF PARTICULAR INTEREST WILL BE WHERE NEW
WRMFNT AND TRIPLE POINT DEVELOPS IN RESPONSE TO STRONG DYNAMICS
FROM THIS WAVE...AND AS THESE FEATURES MOVE THRU FROM LATE MORNING
THRU EARLY EVENING...THIS WILL REPRESENT THE GREATEST SVR THREAT
IN OUR REGION. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE. FFG VALUES ARE STILL HI IN MANY
LOCATIONS AND HAVE OPTED AT THIS TIME TO NOT ISSUE A FLASH FLOOD
WATCH. WILL EVALUATE A FEW MORE THINGS EARLY THIS MORNING AND MAKE
FINAL CALL BY 12Z. EITHER WAY...RAINFALL POTENTIAL OF 1 TO 2
INCHES WILL EXIST OVER THE ENTIRE AREA AS MCS MOVES THRU.

ANOTHER INTERESTING FEATURE WILL BE GUSTY WIND POTENTIAL IN THE
WAKE OF PASSAGE OF THE NEW TRIPLE POINT LATER THIS AFTN AND THIS
EVENING. BUFR SOUNDINGS SHOW CONSIDERABLE MIX DOWN POTENTIAL WITH
DRIER AIR ON THE SRN FLANK ALONG WITH VERY HI WINDS JUST OFF THE
SFC. HAVE ADDED IN WIND GUSTS TO 30 MPH...ALTHOUGH THERE IS
POTENTIAL FOR BRIEF WIND GUSTS THAT ARE MUCH HIGHER. THIS IS THE
TYPE OF THING THAT WILL NOT HAVE A VERY GOOD HANDLE ON IT...BEING
LOCALIZED AND BRIEF...UNTIL WE GET CLOSER TO THE EVENT...AND WILL
LEAVE IT IN THE HANDS OF THE DAY SHIFT TO MAKE FINAL CALL ON ANY
NEED FOR WIND HEADLINES.

OTHERWISE...DEEP CYCLONIC FLOW WILL PERSIST OVER MUCH OF THE FA
THRU EARLY SUNDAY EVENING AND WILL MAINTAIN RAIN CHANCES AS A
RESULT AS ADDITIONAL DISTURBANCES ROTATE AROUND THE BACKSIDE.
ENOUGH DISTANCE SHOULD EXIST BY LATER SUNDAY NIGHT TO FINALLY END
THE RAIN CHANCES FOR A BRIEF TIME. THAT IS BECAUSE A STRONG
SHORTWAVE WILL BE APPROACHING FROM THE NWLY FLOW IN PLACE ACROSS
MUCH OF THE CONUS IN THE WAKE OF THE FIRST STRONG STORM. GFS
CONTINUES TO LOOK A BIT FAST AND THE NAM HAS OTHER PROBLEMS...AND
SO PREFER THE ECMWF TIMING WHICH BRINGS THE NEXT CHANCE FOR
RAIN...AFTER A BRIEF DRY PERIOD LATER SUNDAY NIGHT AND
MONDAY...FOR MONDAY NIGHT AND POSSIBLY INTO TUESDAY AS MODELS ARE
ALSO DEEPENING THIS SYSTEM AS IT DOES DROP SE WHICH TENDS TO SLOW
THE TRANSLATIONAL SPEED.

TEMPS WILL STRUGGLE TO GET OUT OF THE 60S...DESPITE BEING IN THE
60S NOW...FOR AREAS S OF THE MO RIVER WHERE THE RAIN WILL REACH
BY LATE MORNING-MIDDAY...WITH TEMPS EDGING INTO THE 70S N. WE WILL
THEN ENTER A COOL PERIOD FOR SUNDAY - TUESDAY WITH BELOW NORMAL
TEMPS THANKS TO CLOUDS AND PERSISTENT RAIN CHCS.

TES
&&

.AVIATION...
/1237 PM CDT SAT APR 24 2010/

RAPIDLY DEVELOPING SURFACE LOW OVER SOUTH CENTRAL MO WILL LIFT TO
THE NORTHEAST THROUGH REGION THIS AFTERNOON AND EVENING. SHOWERS AND
THUNDERSTORMS TO CONTINUE DEVELOPING AND INTENSIFYING...MOVING INTO
TAF SITES BETWEEN 18Z AND 20Z. TIMING OF THUNDERSTORMS HARD TO PIN
DOWN...SO JUST HAVE VCNTY TS MENTIONED FOR ALL SITES...TIL I CAN GET
A BETTER HANDLE ON TIMING. WILL SEE SEVERAL ROUNDS OF ACTIVITY...
WITH MODERATE TO HEAVY RAINFALL EXPECTED AHEAD OF SURFACE LOW. THEN
A BIT OF A LULL IN ACTIVITY LATER THIS EVENING...BEFORE WRAP AROUND
RWS/TRWS MOVE THROUGH MAINLY AFTER 06Z TONIGHT. PCPN SHOULD TAPER
OFF BY MID MORNING ON SUNDAY. AS FOR CIGS...LOW END MVFR/HIGH END
IFR A GOOD BET FOR MOST OF VALID TAF TIME...THOUGH COULD SEE VFR
CONDITIONS EARLY ON FOR AN HOUR OR TWO. ANOTHER ISSUE WILL BE THE
WINDS. WITH SURFACE LOW MOVING OVERHEAD...WILL SEE EAST WINDS
VEERING TO THE SOUTH...THEN SOUTHWEST...THEN WEST AT KCOU...KSUS AND
KSTL. WINDS TO INCREASE TO 15 KTS WITH GUSTS TO 25 KTS. AS FOR
KUIN...THEY WILL REMAIN NORTH OF SURFACE LOW...SO WINDS TO BACK FROM
THE EAST TO NORTHEAST...THEN EVENTUALLY NORTHWEST LATE TONIGHT AND
INCREASE.

SPECIFICS FOR KSTL...SEE DISSCUSSION ABOVE...WITH HEAVIEST PERIOD OF
SHOWERS AND THUNDERSTORMS BETWEEN 21Z AND 02Z.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 12:50 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT SAT APR 24 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1250 PM CDT SAT APR 24 2010

...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CENTRAL MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL OCCUR...WITH LOCALLY HEAVY RAINFALL POSSIBLE.
THERE IS A MODERATE RISK FOR SEVERE STORMS THROUGH EARLY THIS
EVENING ALONG AND EAST OF A CUBA...ST CHARLES....CARLINVILLE
LINE...AND STORMS IN THESE AREAS MAY PRODUCE LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.  FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR CENTRAL MISSOURI DUE TO
THE COMBINATION OF HEAVY RAIN AND SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND
EVENING...ESPECIALLY OVER SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Apr 24, 5:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             SHIPMAN                 39.12N  90.05W
04/24/2010  E0.25 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

BYRD
Local storm report, Apr 24, 5:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     FLOOD            STURGEON                39.23N  92.28W
04/24/2010                   BOONE              MO   TRAINED SPOTTER

            WATER ON THE ORDER OF 2-3 INCHES FLOWING OVER ROUTE CC
            IN NUMEROUS SPOTS FROM US 63 AND STURGEON ... WIDESPREAD
            2-3 INCHES OF WATER OVER PRIMARY AND SECONDARY ROADS
            THROUGHOUT STURGEON

&&

SIPPRELL
Local storm report, Apr 24, 5:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLOOD            7 NNE ASHLAND           38.87N  92.21W
04/24/2010                   BOONE              MO   FIRE DEPT/RESCUE

            THREE INCHES OF WATER ON U.S. HIGHWAY 63 BETWEEN
            COLUMBIA AND ASHLAND.

&&

BYRD
Local storm report, Apr 24, 5:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             GILLESPIE               39.13N  89.82W
04/24/2010  E0.25 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

BYRD
Local storm report, Apr 24, 5:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND GST     3 SE MILES STATION      39.04N  90.07W
04/24/2010  E50 MPH          MACOUPIN           IL   AMATEUR RADIO

            SMALL TREE LIMBS BLOWN DOWN.

&&

BYRD
Local storm report, Apr 24, 5:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
551 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 NW HORNSBY            39.22N  89.81W
04/24/2010  E0.25 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:24 PM CDTTornado WarningLSXLincoln, Warren51 min
Apr 23, 7:48 PM CDTFlash Flood WarningLSXBoone, Cole, Moniteau6 hr
Apr 23, 8:11 PM CDTTornado WarningLSXLincoln, Pike49 min
Apr 23, 8:51 PM CDTTornado WarningLSXPike18 min
Apr 24, 1:29 AM CDTAreal Flood WarningLSXBoone, Cole, Moniteau9 hr
Apr 24, 11:05 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 6 more14 hr
Apr 24, 2:29 PM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade46 min
Apr 24, 3:07 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington23 min
Apr 24, 3:31 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington44 min
Apr 24, 3:52 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Osage38 min
Apr 24, 3:59 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis31 min
Apr 24, 4:01 PM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Osage6 hr
Apr 24, 4:20 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve25 min
Apr 24, 4:25 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis35 min
Apr 24, 4:34 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve41 min
Apr 24, 4:43 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis32 min
Apr 24, 4:53 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more52 min
Apr 24, 5:03 PM CDTTornado WarningLSXSaint Charles57 min
Apr 24, 5:09 PM CDTTornado WarningLSXGasconade, Lincoln, Montgomery, Warren51 min
Apr 24, 5:20 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Marion, Monroe, Ralls and 1 more6 hr
Apr 24, 5:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike, Ralls41 min
Apr 24, 5:45 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.